Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil causing this or something else?

Posted by Dla on May 27, 2018, at 15:48:27

In reply to Re: Nardil causing this or something else? Dla, posted by linkadge on May 27, 2018, at 7:11:01

> It sounds like the nardil itself
> 5-6 hours of Ambien assisted sleep is not enough to really restore.

What are suggestions for "healthy" and longer sleep with Nardil?

I've been on lots of meds for insomnia, Trazodone pooped out on me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dla thread:1098894
URL: http://www.dr-bob.org/babble/20180521/msgs/1098915.html